# SDR DALA2022010600094

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 51,613 hours, 36,903 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT WINDSHIELD SHOWED SPARKS TOP LEFT. MAINTENANCE FOUND CAPT WINDSHIELD TEMP SENSOR WIRES TOUCHING SPRING. ADJUSTED WIRES. CAPTS WINDSHIELD HEAT CHECKS GOOD. A/C OK FOR SERVICE. (LP #8297415)
